# SDR ZZDA2010211

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 861555
- Part serial: MX596730
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC SYSTEM FAIL.  REMOVED AND REPLACED AUX PUMP IAW MM 29-21.  P/N OFF 861555, S/N OFF MX596730.
